Alert archive / Massachusetts / Frost Advisories in 2015

Frost Advisory 8, NWS Boston/Norton, MA

October 26, 2015Barnstable County, Dukes County, Massachusetts

NWS Boston/Norton, MA issued this frost advisory at Oct 26, 2015, 4:27 PM EDT for Barnstable County, Dukes County, Massachusetts. It took effect at Oct 26, 2015, 9:54 PM EDT. It was in force for 20 min.

The area

The counties it named.

The facts

Issued
Oct 26, 2015, 4:27 PM EDT (20:27 UTC)
In effect from
Oct 26, 2015, 9:54 PM EDT
Expired
Oct 26, 2015, 10:14 PM EDT
In force
20 min
Issued by
NWS Boston/Norton, MA

Counties Barnstable County, MA, Dukes County, MA

The radar

The Boston radar (KBOX), 71 km from the middle of the area, began a volume at 20:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Chatham, MA (KCHH), launched 12:00Z, 8.5 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Chatham, MA at 12:00Z on 2015-10-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Chatham, MA at 12:00Z on 2015-10-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -103 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
941 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
-103 m²/s²
0-3 km storm-relative helicity
-32 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

030 
WWUS71 KBOX 262027
NPWBOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
427 PM EDT MON OCT 26 2015

MAZ022-023-270430-
/O.NEW.KBOX.FR.Y.0008.151027T0500Z-151027T1300Z/
BARNSTABLE MA-DUKES MA-
INCLUDING THE CITIES OF...CHATHAM...FALMOUTH...PROVINCETOWN...
VINEYARD HAVEN
427 PM EDT MON OCT 26 2015

...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 9 AM EDT TUESDAY.

* LOCATION...ACROSS THE MID AND UPPER CAPE COD REGION AS WELL AS
  MARTHAS VINEYARD.

* TEMPERATURES...WILL FALL TO BETWEEN 33 AND 36 DEGREES.

* TIMING...FROM 1 AM UNTIL 9 AM TUESDAY.

* IMPACTS...ANY SENSITIVE VEGETATION SHOULD BE HARVESTED OR
  COVERED TO BE PROTECTED FROM FROST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON.  THOSE WITH AGRICULTURAL INTERESTS ARE
ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED
PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE
AWAY FROM THE COLD.

&&

$$

EVT

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
2 follow-up statements
971 
WWUS71 KBOX 270154
NPWBOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
954 PM EDT MON OCT 26 2015

MAZ022-023-271000-
/O.EXT.KBOX.FR.Y.0008.151027T0154Z-151027T1300Z/
BARNSTABLE MA-DUKES MA-
INCLUDING THE CITIES OF...CHATHAM...FALMOUTH...PROVINCETOWN...
VINEYARD HAVEN
954 PM EDT MON OCT 26 2015

...FROST ADVISORY IN EFFECT TILL 9 AM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT TILL 9 AM EDT TUESDAY.

* LOCATION...ACROSS THE MID AND UPPER CAPE COD REGION AS WELL AS
  MARTHAS VINEYARD.

* TEMPERATURES...WILL FALL TO BETWEEN 33 AND 36 DEGREES.

* TIMING...UNTIL 9 AM TUESDAY.

* IMPACTS...ANY SENSITIVE VEGETATION SHOULD BE HARVESTED OR
  COVERED TO BE PROTECTED FROM FROST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON.  THOSE WITH AGRICULTURAL INTERESTS ARE
ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED
PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE
AWAY FROM THE COLD.

&&

$$


FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
465 
WWUS71 KBOX 270214
NPWBOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
1014 PM EDT MON OCT 26 2015

MAZ022-023-271015-
/O.UPG.KBOX.FR.Y.0008.000000T0000Z-151027T1300Z/
/O.NEW.KBOX.FZ.W.0006.151027T0214Z-151027T1300Z/
BARNSTABLE MA-DUKES MA-
INCLUDING THE CITIES OF...CHATHAM...FALMOUTH...PROVINCETOWN...
VINEYARD HAVEN
1014 PM EDT MON OCT 26 2015

...FREEZE WARNING IN EFFECT UNTIL 9 AM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT UNTIL 9 AM EDT TUESDAY. THE FROST
ADVISORY IS NO LONGER IN EFFECT.

* LOCATION...ACROSS ALL OF CAPE COD AS WELL AS MARTHAS VINEYARD.

* TEMPERATURES...AT OR BELOW 32 DEGREES. 

* TIMING...UNTIL 9 AM TUESDAY.

* IMPACTS...ANY SENSITIVE VEGETATION SHOULD BE HARVESTED OR 
  COVERED TO BE PROTECTED FROM FROST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL
INTERESTS IN THE WARNING AREA ARE ADVISED TO HARVEST OR PROTECT
TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS
SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

&&

$$


FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this frost advisory went out at Oct 26, 10:51 AM EDT, 5 hours 36 minutes earlier.

Area forecast discussion, Oct 26, 10:51 AM EDT, 5 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
1051 AM EDT MON OCT 26 2015

.SYNOPSIS...
HIGH PRESSURE WILL BUILD ACROSS THE NORTHEAST THROUGH TUESDAY.
LOW PRESSURE MOVES THROUGH QUEBEC WEDNESDAY BRINGING A COLD FRONT
THROUGH SOUTHERN NEW ENGLAND. A WIDESPREAD APPRECIABLE RAINFALL IS
EXPECTED ALONG WITH WARMER TEMPERATURES. HIGH PRESSURE RETURNS FOR
FRIDAY AND SATURDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...

1030 AM UPDATE...

BAND OF LOW OCEAN CLOUDS CROSSING CAPE COD AND THE ISLANDS AS WELL
AS PORTIONS OF SOUTHERN PLYMOUTH COUNTY AT 14Z AS SEEN ON LATEST
VISIBLE SATELLITE IMAGERY. ALSO AN AREA OF HIGH CLOUDS LINGERING
ALONG THE S COAST OF LONG ISLAND EASTWARD TO THE ISLANDS. EXPECT
THE LOW CLOUDS TO SHIFT S OFF THE COAST THROUGH MID
AFTERNOON...WHILE IT MAY BE A BIT LONGER WITH THE HIGH CLOUDS TO
SHIFT S.

SMALL PATCHES OF STRATOCUMULUS CLOUDS MAY DEVELOP BRIEFLY ACROSS
THE INTERIOR...BUT WITH GOOD SUBSIDENCE WORKING E...SHOULD NOT
LAST TOO LONG THIS AFTERNOON.

TEMPS HAVE RECOVERED NICELY AFTER OVERNIGHT LOWS IN THE MID 20S TO
MID 30S...EXCEPT 40-45 ALONG THE IMMEDIATE COAST. ALREADY IN THE
LOWER 50S WITH N-NE WINDS ALONG THE SOUTH COAST COASTLINE TO THE
CAPE AND ISLANDS AT 14Z...BUT MAINLY IN THE 40S ELSEWHERE. THESE
READINGS WERE CLOSE TO FORECAST. MAY BE A BIT MILDER THAN PREVIOUS
FORECAST ACROSS THE LOWER CT VALLEY WHERE SKIES WILL REMAIN CLEAR.

REMAINDER OF FORECAST IN GOOD SHAPE AS WELL...BUT HAVE UPDATED TO
BRING CONDITIONS CURRENT.

PREVIOUS DISCUSSION...
SURFACE HIGH PRESSURE BUILDS OVER NEW ENGLAND AND NEW YORK...WHILE
AN UPPER SHORTWAVE RACES ACROSS NORTHERN NEW ENGLAND. MAY SEE SOME
PATCHY STRATOCUMULUS DEVELOP...BUT SUBSIDENCE DRYING SHOULD LIMIT
THE EXTENT OF THE SKY COVER. MIXING SHOULD REACH TO BETWEEN 900
AND 925 MB. EXPECT WINDS AT ALL LEVELS WILL BE DIMINISHING
THROUGH THE DAY.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM TUESDAY/...
HIGH PRESSURE BUILDS OVER THE REGION WITH SUBSIDENCE TONIGHT AND
TUESDAY. LIGHT PRESSURE GRADIENT WILL MEAN LIGHT WINDS. THAT AND
CLEAR SKIES MEANS RADIATIONAL COOLING. OBSERVED TEMPERATURES
UPSTREAM ARE IN THE 20S TO AROUND 30. THIS IS CLOSE TO BLENDED
GUIDANCE...BUT A FEW DEGREES COLDER. WE KNOCK A COUPLE OF DEGREES
OFF GUIDANCE MIN TEMPS.

THE HIGH IS OVERHEAD TUESDAY...WITH THE CENTER DRIFTING EAST OF
NEW ENGLAND BY LATE IN THE DAY. UPPER LEVEL MOISTURE INCREASES
ESPECIALLY DURING THE AFTERNOON. THIS WILL MEAN INCREASING CIRRUS
THROUGH THE DAY. TEMPS ALOFT AGAIN SUPPORT MAX SFC TEMPS IN THE
LOW TO MID 50S.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
HIGHLIGHTS...
* WIDESPREAD RAINFALL EXPECTED WED
* DRY WEATHER RETURNS FOR THE END OF THE WEEK

THE 00Z MODELS ARE IN GOOD AGREEMENT ON THE OVERALL SYNOPTIC PATTERN
THROUGH THE LONG TERM.  AS ALWAYS THERE ARE SOME DIFFERENCES IN THE
DETAILS...BUT THAT IS TO BE EXPECTED.  QUITE AN AMPLIFIED AND
PROGRESSIVE PATTERN IN PLACE ACROSS THE U.S. THROUGH THE FIRST PART
OF THE LONG TERM. LOOKING AT A MORE ZONAL FLOW TOWARDS THE END OF
THE WEEK. A SOUTHERN STREAM SYSTEM INCLUDING REMNANTS OF HURRICANE
PATRICIA WILL COMBINE WITH A NORTHERN STREAM SYSTEM MOVING THROUGH
THE HIGH PLAINS AND SOUTHERN CANADA WEDNESDAY.  THIS WILL RESULT IN
A POTENT LOW PRESSURE SYSTEM THAT MOVES THROUGH THE GREAT LAKES INTO
QUEBEC THAT WILL BRING WIDESPREAD RAINFALL TO SOUTHERN NEW ENGLAND.
RAIN TRANSITIONS TO SHOWERS THURSDAY BEFORE A COLD FRONT MOVES
THROUGH LATE THURSDAY INTO FRIDAY MORNING.  HIGH PRESSURE RETURNS TO
SOUTHERN NEW ENGLAND FOR SATURDAY BEFORE ANOTHER LOW PRESSURE SYSTEM
AFFECTS THE REGION SUNDAY.

WEDNESDAY THROUGH THURSDAY...AN ANOMALOUSLY STRONG LOW LEVEL JET AND
HIGH PRECIPITABLE WATER VALUES ARE FORECAST FOR WEDNESDAY. THIS WILL
RESULT IN A WINDSWEPT RAIN FOR MUCH OF WEDNESDAY AND WEDNESDAY
NIGHT. RAINFALL WILL BE ASSOCIATED FIRST WITH A WARM FRONT AND THEN
TRANSITION TO SHOWERS THURSDAY AHEAD OF A COLD FRONT. OVERALL...
EXPECTING ANYWHERE FROM ABOUT HALF AN INCH TO AS MUCH AS TWO INCHES
OF QPF. THE HIGH PRECIPITABLE WATER VALUES WILL LIKELY RESULT IN
PERIODS OF HEAVY RAIN...AND LOCALLY HIGHER AMOUNTS OF QPF. MARGINAL
INSTABILITY POINTS TO THE POTENTIAL FOR SOME ISOLATED THUNDER
WEDNESDAY AND WEDNESDAY NIGHT.

THE OTHER CONCERN FOR THIS TIME FRAME IS THE POTENTIAL FOR STRONG
WINDS.  THE LOW LEVEL JET RANGES FROM 40 TO 50 KTS AT 925 MB TO 50
TO 60 KTS AT 850 MB.  HOWEVER...IT DOES NOT APPEAR THAT THIS WILL BE
ALLOWED TO MIX DOWN TO THE SURFACE IN MOST LOCATIONS AT THIS TIME.
WINDS WILL BE GUSTY BUT SHOULD REMAIN BELOW WIND ADVISORY CRITERIA
IN MOST LOCATIONS.  ADVISORY LEVEL GUSTS ARE MOST LIKELY TO OCCUR
OVER THE CAPE AND ISLANDS.

FRIDAY AND SATURDAY...INDICATIONS ARE HIGH PRESSURE BUILDS BACK INTO
SOUTHERN NEW ENGLAND BEHIND THE COLD FRONT.  EXPECT A RETURN TO
SEASONABLE WEATHER OR POSSIBLY COOLER THAN NORMAL WEATHER.

SUNDAY...MUCH UNCERTAINTY IN THE FORECAST HERE.  A LOW PRESSURE
SYSTEM LOOKS TO AFFECT THE REGION...POSSIBLY BRINGING ANOTHER CHANCE
OF RAIN.

&&

.AVIATION /15Z MONDAY THROUGH FRIDAY/...
FORECASTER CONFIDENCE LEVELS...

LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.

SHORT TERM /THROUGH TUESDAY/...

VFR THROUGH THE PERIOD.

GUSTY NORTH WIND ESPECIALLY OVER CAPE COD AND THE ISLANDS WHERE
GUSTS TO AROUND 25 KNOTS ARE POSSIBLE. LINGERING OCEAN EFFECT
CLOUDS OVER CAPE COD AND POSSIBLY THE ISLANDS THROUGH EARLY
AFTERNOON. CLOUDS AND WINDS SHOULD DIMINISH BY MIDDAY.

CLEAR SKIES AND LIGHT WINDS TONIGHT. INCREASING HIGH CIRRUS CLOUDS
TUESDAY.

KBOS TAF...HIGH CONFIDENCE. VFR. WIND MAY SHIFT TO NE MID
AFTERNOON.

KBDL TAF...HIGH CONFIDENCE. VFR.

OUTLOOK...TUESDAY NIGHT THROUGH FRIDAY...

TUESDAY NIGHT...HIGH CONFIDENCE. VFR. INCREASING CLOUDS THROUGH THE
NIGHT.

WEDNESDAY...MODERATE CONFIDENCE. DETERIORATING CIGS AND VSBYS TO
MVFR/IFR IN WIDESPREAD RAIN.

THURSDAY...MODERATE CONFIDENCE.  GRADUALLY IMPROVING CONDITIONS AS
RAIN TRANSITIONS TO SHOWERS AND MOVES OUT OF SOUTHERN NEW ENGLAND.

FRIDAY...HIGH CONFIDENCE. VFR.

&&

.MARINE...
FORECASTER CONFIDENCE LEVELS...

LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.

SHORT TERM /THROUGH TUESDAY/...HIGH CONFIDENCE.

THROUGH THIS AFTERNOON...NORTH WINDS ON ALL WATERS WITH GUSTS
25-30 KNOTS ON THE EASTERN MASSACHUSETTS WATERS. AS HIGH PRESSURE
BUILDS OVER THE REGION THIS MORNING AND MIDDAY...THESE WINDS
SHOULD DIMINISH. SEAS OF 5 TO 7 FEET IN THIS WINDY AREA WILL ALSO
DIMINISH AS THE WINDS DIMINISH. SMALL CRAFT ADVISORIES MAINLY FOR
ROUGH SEAS WILL CONTINUE.

HIGH PRESSURE WILL TREND TO LIGHT WINDS AND SEAS TONIGHT AND
TUESDAY. LEFTOVER SMALL CRAFTS FOR ROUGH SEAS WILL LINGER INTO
TONIGHT ACROSS THE EASTERN OUTER WATERS.

OUTLOOK...TUESDAY NIGHT THROUGH FRIDAY...

TUESDAY NIGHT AND WEDNESDAY...MODERATE CONFIDENCE.  WINDS AND SEAS
BEGIN TO INCREASE AS LOW PRESSURE MOVES ACROSS QUEBEC BRINGING A
WARM FRONT AND THEN A COLD FRONT ACROSS THE WATERS.  8-12 FOOT SEAS
ARE FORECAST AND GALE FORCE WINDS ARE EXPECTED.

THURSDAY...MODERATE CONFIDENCE.  WINDS AND SEAS START TO GRADUALLY
DIMINISH BUT SMALL CRAFT ADVISORIES WILL LIKELY STILL BE NEEDED BOTH
FOR SEAS AND FOR WINDS AT BOTH THE BEGINNING OF THE DAY /STILL
DIMINISHING WINDS/ AND END OF THE DAY /WITH THE COLD FRONTAL PASSAGE.

FRIDAY...HIGH CONFIDENCE.  SEAS DIMINISH THROUGHOUT THE DAY FALLING
BELOW 5 FEET BY EARLY SATURDAY MORNING.  WINDS GUST TO NEAR 25 KTS.
SMALL CRAFT ADVISORIES WILL LIKELY NEED TO CONTINUE FOR SEAS...IF
NOT WINDS AS WELL.

&&

.TIDES/COASTAL FLOODING...
HIGH SPRING ASTRONOMICAL TIDES OCCUR THIS WEEK. INCREASING S/SE
FETCH LATE WEDNESDAY INTO WEDNESDAY NIGHT. PRELIMINARY STORM SURGE
ESTIMATE ALONG RI AND MA S COAST FOR WED EVE TIDE IS AROUND 2 FEET.
ESTOFS SEEMED TO HAVE A GOOD PRELIM ESTIMATE OF 1.5 FEET AND JUST
ADDED ANOTHER HALF A FOOT BASED ON PATTERN RECOGNITION. WAVES OF 10
TO 15 FEET OFFSHORE MAY ALSO RESULT IN SOME SPLASH OVER IN THOSE
TYPICALLY OCEAN EXPOSED VULNERABLE AREAS OF NEWPORT...WESTPORT AND
CAUSEWAY TO WEST ISLAND.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
RI...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 10 PM EDT THIS EVENING FOR ANZ250.
     SMALL CRAFT ADVISORY UNTIL 5 AM EDT TUESDAY FOR ANZ254-255.
     SMALL CRAFT ADVISORY UNTIL 1 PM EDT THIS AFTERNOON FOR ANZ256.

&&

SYNOPSIS...WTB/RLG
NEAR TERM...RLG/EVT
SHORT TERM...WTB
LONG TERM...RLG
AVIATION...WTB/RLG/EVT
MARINE...WTB/RLG/EVT
TIDES/COASTAL FLOODING...STAFF
Hazardous weather outlook, Oct 26, 3:46 PM EDT, 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
346 PM EDT MON OCT 26 2015

CTZ002>004-MAZ002>019-024-026-RIZ001-003-008-272000-
HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA-
EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA-
WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA-
WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-
SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-
SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA-
WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-NANTUCKET MA-
NORTHERN MIDDLESEX MA-NORTHWEST PROVIDENCE RI-WESTERN KENT RI-
BLOCK ISLAND RI-
346 PM EDT MON OCT 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...CENTRAL
MASSACHUSETTS...EASTERN
MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN
MASSACHUSETTS...WESTERN MASSACHUSETTS...NORTHERN RHODE ISLAND AND
SOUTHERN RHODE ISLAND.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

ALTHOUGH WIDESPREAD HAZARDOUS WEATHER IS NOT EXPECTED...HEAVY RAIN
IS LIKELY WEDNESDAY AND WEDNESDAY NIGHT WITH SOME RISK OF URBAN
AND POOR DRAINAGE FLOODING.  STREAM/RIVER FLOODING RISK IS LOW.

SOME GUSTY WINDS WILL ALSO ACCOMPANY THIS HEAVIER
RAIN...ESPECIALLY ACROSS SOUTHEASTERN MASSACHUSETTS WEDNESDAY
EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MAZ022-023-272000-
BARNSTABLE MA-DUKES MA-
346 PM EDT MON OCT 26 2015

...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM EDT TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN MASSACHUSETTS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FROST ADVISORY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FROST ADVISORY.

ALTHOUGH WIDESPREAD HAZARDOUS WEATHER IS NOT EXPECTED...HEAVY RAIN
IS LIKELY WEDNESDAY AND WEDNESDAY NIGHT WITH SOME RISK OF URBAN
AND POOR DRAINAGE FLOODING.  STREAM/RIVER FLOODING RISK IS LOW.

SOME GUSTY WINDS WILL ALSO ACCOMPANY THIS HEAVIER
RAIN WEDNESDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ230>237-250-251-254>256-272000-
BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-
BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND-
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL
MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND
NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO
20 NM SOUTH OF BLOCK ISLAND-
346 PM EDT MON OCT 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS AND RHODE
ISLAND COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

SOUTH TO SOUTHEAST WINDS ARE LIKELY TO APPROACH GALE FORCE FOR A
TIME WEDNESDAY AFTERNOON AND EVENING...AND POSSIBLY AGAIN LATE
THURSDAY OUT OF THE WEST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MAZ020-021-RIZ002-004>007-272000-
SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA-SOUTHEAST PROVIDENCE RI-
EASTERN KENT RI-BRISTOL RI-WASHINGTON RI-NEWPORT RI-
346 PM EDT MON OCT 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN
MASSACHUSETTS...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

ALTHOUGH WIDESPREAD HAZARDOUS WEATHER IS NOT EXPECTED...HEAVY RAIN
IS LIKELY WEDNESDAY AND WEDNESDAY NIGHT WITH SOME RISK OF URBAN
AND POOR DRAINAGE FLOODING.  STREAM/RIVER FLOODING RISK IS LOW.

SOME GUSTY WINDS WILL ALSO ACCOMPANY THIS HEAVIER
RAIN...ESPECIALLY ACROSS SOUTHEASTERN MASSACHUSETTS WEDNESDAY
EVENING.

SOME SPLASHOVER OR MINOR COASTAL FLOODING IS POSSIBLE MAINLY
AROUND THE WEDNESDAY EVENING HIGH TIDE ALONG THE SOUTH COAST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON

Nearby

Frost Advisories in Massachusetts, 2015Every frost advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.